Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 609218, 5 pages
http://dx.doi.org/10.1155/2013/609218
Research Article

Groups Which Contain the Diffeomorphisms and Superdiffeomorphisms as Proper Subgroups

Deparement of Mathematics, University of North Georgia, Dahlonega, GA 30597, USA

Received 13 August 2012; Revised 28 March 2013; Accepted 29 March 2013

Academic Editor: De-Xing Kong

Copyright © 2013 Dave Pandres Jr. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dave Pandres Jr., “Groups Which Contain the Diffeomorphisms and Superdiffeomorphisms as Proper Subgroups,” Journal of Mathematics, vol. 2013, Article ID 609218, 5 pages, 2013. https://doi.org/10.1155/2013/609218.